# SDR AALA2019030869011

- Difficulty date: March 5, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 36,971 hours, 13,086 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081WGEN
- Condition: Leaking
- Location: 000
- Part time: 28,315 hours, 15,869 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THERE WAS A DIRTY SOCK ODOR, WHILE DESCENDING THROUGH 10,000FT.  THE ODOR DIMINISHED AFTER 5 MINUTES, & THEN REOCCURED AFTER CONFIGURED FOR LANDING.  MAINTENANCE ACCOMPLISHED CARD 26L00021001 & 26L00021002 AND DETERMINED THAT THE APU HAD AN INTERNAL LEAKAGE CAUSING THE SOURCE OF THE ODOR.   REMOVED AND REPLACED THE APU.
